# SDR MALA090109

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 24,133 hours, 26,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 21LN FAILS CAPACITY TEST.  REMOVED AND REPLACED 21LN EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-50.  OPS CHECK GOOD IAW SAME REF PN OFF/ON 3011-51.  S/N OFF 1414, S/N ON 2028.
